# SDR P5CA2025070500032

- Difficulty date: July 5, 2025
- Submitted: July 9, 2025
- Operation: Air carrier
- Aircraft: N777SA
- Make and model: Boeing 777FZB
- Aircraft serial: 37989
- Aircraft time: 65,016 hours, 7,608 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PORTABLE FLASHLIGHT CAPTAINS SIDE DOES NOT TEST.( PERFORMED OPERATION TEST IAW AMM 25-64-01. GREEN LIGHT SHOWED UP, ITS STATUS IS THE SAME AS THE OTHER TWO, MDDR 233689 WAS CLEARED. A/C BACK TO NORMAL. )
